Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 22, 2011, 4:42 AM CDT for Platte County, Missouri; Leavenworth County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 4:42 AM CDT (09:42 UTC)
- Expired
- Apr 22, 2011, 5:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:10 AM CDT | HAIL 1 | Basehor, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:48 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
379
WUUS53 KEAX 220942
SVREAX
KSC103-MOC165-221015-
/O.NEW.KEAX.SV.W.0058.110422T0942Z-110422T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
SOUTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 515 AM CDT
* AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WILLIAMSTOWN...OR 6 MILES NORTH OF
LAWRENCE...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
TONGANOXIE...BASEHOR...LANSING...LEAVENWORTH...WESTON...EASTON...
FERRELVIEW...RENO...JARBALO...FAIRMOUNT...LOWEMONT...WALDRON...
STILLINGS...FORT LEAVENWORTH...EAST LEAVENWORTH...FARLEY...BEVERLY
AND KANSAS CITY INTL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 9517 3942 9504 3941 9496 3944 9499
3945 9496 3930 9464 3920 9480 3920 9490
3912 9490 3906 9500 3897 9518 3898 9518
3907 9519
TIME...MOT...LOC 0942Z 230DEG 45KT 3905 9528
WIND...HAIL <50MPH 1.00IN
$$
213 follow-up statements
772
WWUS53 KEAX 220955
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CDT FRI APR 22 2011
KSC103-MOC165-221015-
/O.CON.KEAX.SV.W.0058.000000T0000Z-110422T1015Z/
LEAVENWORTH KS-PLATTE MO-
455 AM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PLATTE AND LEAVENWORTH COUNTIES UNTIL 515 AM CDT...
AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR TONGANOXIE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BASEHOR...LANSING...LEAVENWORTH...WESTON...EASTON...FERRELVIEW...
JARBALO...FAIRMOUNT...LOWEMONT...WALDRON...STILLINGS...FORT
LEAVENWORTH...EAST LEAVENWORTH...FARLEY...BEVERLY AND KANSAS CITY
INTL ARPT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 23 TO 36.
I-29 BETWEEN MILE MARKERS 11 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 9517 3942 9504 3941 9496 3944 9499
3945 9496 3930 9464 3920 9480 3920 9490
3912 9490 3906 9500 3897 9518 3898 9518
3907 9519
TIME...MOT...LOC 0955Z 230DEG 45KT 3915 9512
WIND...HAIL <50MPH 1.50IN
$$
21264
WWUS53 KEAX 221005
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 AM CDT FRI APR 22 2011
KSC103-MOC165-221015-
/O.CON.KEAX.SV.W.0058.000000T0000Z-110422T1015Z/
LEAVENWORTH KS-PLATTE MO-
505 AM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PLATTE AND LEAVENWORTH COUNTIES UNTIL 515 AM CDT...
AT 500 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF TONGANOXIE...MOVING NORTHEAST AT
50 MPH.
LOCATIONS IMPACTED INCLUDE...
LANSING...LEAVENWORTH...WESTON...FERRELVIEW...FAIRMOUNT...
LOWEMONT...WALDRON...STILLINGS...EAST LEAVENWORTH...FARLEY...
BEVERLY...FORT LEAVENWORTH AND KANSAS CITY INTL ARPT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-435 LOOP FROM MILE MARKERS 23 TO 36.
I-29 BETWEEN MILE MARKERS 11 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 9517 3942 9505 3941 9496 3944 9499
3945 9497 3945 9496 3930 9464 3920 9480
3920 9490 3912 9490 3906 9500 3907 9512
3911 9518
TIME...MOT...LOC 1005Z 230DEG 45KT 3923 9499
WIND...HAIL <50MPH 1.00IN
$$
21099
WWUS53 KEAX 221013
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 AM CDT FRI APR 22 2011
KSC103-MOC165-221023-
/O.EXP.KEAX.SV.W.0058.000000T0000Z-110422T1015Z/
LEAVENWORTH KS-PLATTE MO-
513 AM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE AND
LEAVENWORTH COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HAIL TO THE SIZE OF NICKELS IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3935 9517 3942 9505 3941 9496 3944 9499
3945 9497 3945 9496 3930 9464 3920 9480
3920 9490 3912 9490 3906 9500 3907 9512
3911 9518
TIME...MOT...LOC 1013Z 230DEG 45KT 3929 9489
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:11 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 22, 3:11 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 311 AM CDT FRI APR 22 2011 .DISCUSSION... GEARING UP FOR THE NEXT ROUND OF WARM AIR ADVECTION GENERATED ELEVATED CONVECTION AND POTENTIAL SEVERE FOR THIS MORNING...AND THEN POTENTIAL FOR AFTERNOON SEVERE OVER THE EASTERN COUNTIES. HAVE BEEN KEEPING AN EYE ON NORTHERN AND CENTRAL KS FOR NEW DEVELOPMENT AND LATEST RADAR SHOWS NEW CONVECTION FORMING RIGHT ON SCHEDULE OVER CENTRAL KS WITHIN THE LEFT EXIT REGION OF THE SWLY LOW LEVEL JET. SPC MESO ANALYSIS PAGE SHOWS MODERATE TO STRONG SURFACE BASED MUCAPE FROM 2000-3000 J/KG WITHIN THE WARM SECTOR OVER OK BEING TRANSPORTED ON 60-70KT SWLY LOW LEVEL JET OVER THE STABLE BOUNDARY LAYER. MODELS SHOW SIGNIFICANT 850-300MB MUCAPES OF 1500-2000J/KG AND 0-6KM SHEAR IN THE 50-60KT RANGE...MORE THAN ENOUGH TO SUPPORT LARGE HAIL PRODUCING STORMS WITH MID LEVEL ROTATION. ACTIVITY WILL LIKELY BE FLYING SINCE THEY WILL BE ROOTED ABOVE 850MB WHERE WINDS WILL BE 50+ KTS. WHILE SOME TRAINING OF CELLS IS POSSIBLE NOT OVERLY CONCERNED ON FLOODING POTENTIAL DUE TO SUCH FAST CELL MOTIONS. NEGATIVELY TILTED SHORTWAVE COMING OUT OF THE CENTRAL HIGH PLAINS WILL ENHANCE THIS MORNINGS CONVECTION AND GENERATE A SURFACE LOW THAT WILL RIDE NORTHEAST ALONG A WARM FRONT FROM SOUTH CENTRAL KS INTO THE CENTRAL PORTION OF THE CWA BY EARLY AFTERNOON. A COLD FRONT WILL TRAIL FROM THIS LOW AND BECOME THE FOCUS FOR ANY THUNDERSTORM REDEVELOPMENT. CURRENT THINKING IS STRONG/ISOLATED SEVERE THUNDERSTORMS WILL FORM ALONG THIS COLD FRONT BY MID TO LATE AFTERNOON...JUST AS THE FRONT IS EXITING THE EASTERN CWA. AREAS EAST OF A KIRKSVILLE TO CLINTON LINE STAND A CHANCE OF SEEING A FEW SEVERE THUNDERSTORMS. ALL FORMS OF SEVERE WEATHER INCLUDING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALIZED FLOODING WILL BE POSSIBLE FROM MID TO LATE AFTERNOON. ONCE THE COLD FRONT PUSHES THROUGH DRY HIGH PRESSURE WILL BUILD INTO THE REGION THIS EVENING AND BRING DRY AND SEASONABLY COOL WEATHER THROUGH SATURDAY MORNING. HOWEVER...THE QUASI-ZONAL FLOW WE HAVE BEEN UNDER FOR AROUND A WEEK WILL CONTINUE TO FACILITATE A BELT OF STRONG WINDS WHICH WILL CARRY FAST MOVING IMPULSES BACK THROUGH THE CENTRAL U.S. PLUS THE RAPID RETURN OF MID LEVEL WARM AIR ADVECTION WILL SPELL INCREASING CLOUDS ACROSS THE REGION BY SATURDAY AFTERNOON. ONE OF THESE WEAK IMPULSES MAY BE STRONG ENOUGH TO GENERATE SOME AFTERNOON AND EVENING SPRINKLES/VERY LIGHT RAIN SHOWERS ACROSS NORTHERN MO. EASTER SUNDAY IS LOOKING LIKE PRETTY MUCH OF A WASHOUT AS INCREASING WARM AIR ADVECTION ALOFT WILL TOP-DOWN SATURATE THE AIRMASS NECESSITATING HIGH POPS FOR SUNDAY/SUNDAY NIGHT. WITH A FRONTAL BOUNDARY HUNG UP JUST SOUTH OF THE CWA AND COPIOUS MOISTURE FROM THE GULF OF MEXICO HEADING NORTH LATER FORECASTS WILL NEED TO BE CONCERNED ABOUT HEAVY RAINFALL. MJ MEDIUM RANGE (MONDAY THROUGH FRIDAY)... OPERATIONAL AND ENSEMBLE MEMBERS ARE IN GOOD GENERAL AGREEMENT THAT THE PERSISTENT MOIST SWLY FLOW ALOFT AND BROAD TROUGHING OVER THE CNTRL ROCKIES EARLY IN THE PERIOD WILL BE REPLACED BY MORE OF A NWLY FLOW AND SUBSIDENCE REGIME WITH THE PASSAGE OF FULL LATITUDINAL TROUGH INTO THE ERN CONUS BY WEDNESDAY. VERY GOOD SIGNAL FOR EXPANSIVE THUNDERSTORMS ON MONDAY AFTERNOON/EVENING WITH STRONG MOISTURE FLUX...DEEP MERIDIONAL FLOW...AND FAVORABLE DYNAMIC JET SUPPORT. PASSAGE OF THIS INITIAL WAVE BY TUESDAY MORNING SHOULD BRING DRIER AIR DOWNSLOPE INTO THE FORECAST AREA...WITH A SECONDARY KICKER WAVE PULLING INTO THE TROUGH BASE BY WEDNESDAY MORNING. FEEL PRIMARY DEEP MOISTURE AXIS WILL BE SHUNTED SOUTH BY THIS TIME...WITH THE WAVE ACTING ON MORE ENHANCED BAROCLINICITY TOWARDS THE I-44/I-40 CORRIDOR...AND ONLY RESIDUAL SHRA FURTHER NORTH. A NICE PERIOD OF DRY AND SEASONABLE WEATHER FOR THE END OF THE PERIOD...WITH THE POSSIBILITY OF RENEWED STORMS BEYOND THIS BY NEXT WEEKEND. OVERALL PATTERN WOULD SUGGEST TEMPERATURES NOT TERRIBLY FAR FROM CLIMATOLOGY...WITH THE MORE LIKELY COOLER DAYS DURING PRECIPITATION MONDAY AND POST-FRONTAL WEDNESDAY. 21 && .AVIATION... WIDESPREAD IFR CONDITIONS PREVAIL ACROSS THE ENTIRE REGION FOR THE BEGINNING OF THE 06Z TAF PACKAGE...AND WILL CONTINUE AS SUCH THROUGH THE MORNING HOURS. RAPID CONVECTIVE DEVELOPMENT IS EXPECTED ACROSS CNTRL KANSAS IN THE 08Z-10Z TIME FRAME...MOST LIKELY AFFECTING THE TERMINAL CORRIDOR SOMETIME IN THE 10Z-13Z TIME FRAME. STEEP LAPSE RATES ALOFT AND AMPLE ELEVATED INSTABILITY WOULD SUGGEST HAIL IN ANY OF THESE STORMS...THOUGH RAPID FORWARD PROPAGATION OF 50+KT WOULD KEEP RESIDENCE TIME OVER ANY SITE QUITE LIMITED. RESIDUAL -SHRA MAY LINGER INTO THE MORNING HOURS...WITH CONTINUED IFR/LOW MVFR CONDITIONS PREVALENT UNTIL BOUNDARY LAYER WINDS VEER AND FRONTAL BOUNDARY APPROACHES INTO THE EARLY AFTERNOON. LOWER CONFIDENCE AS TO HOW QUICKLY CIGS RISE AND BEGIN TO BREAK DURING THE AFTERNOON...AS BUFR SOUNDINGS AND NUMERICAL GUIDANCE SUGGEST AT LEAST MVFR CIGS UNTIL FROPA LATE IN THE AFTERNOON. ANY CONVECTIVE REDEVELOPMENT IN THE AFTERNOON AND EVENING SHOULD REMAIN WELL TO THE EAST OF TERMINALS...WITH VFR CONDITIONS FOR THE EVENING HOURS. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 21, 6:57 PM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT THU APR 21 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF NORTHERN AND CENTRAL MISSOURI. WHILE SOME SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS...SEVERE WEATHER IS NOT ANTICIPATED. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO OVERSPREAD THE OUTLOOK AREA LATE TONIGHT THROUGH THE MORNING HOURS FRIDAY. GIVEN THE AMOUNT OF INSTABILITY AND SHEAR PRESENT...SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING FRIDAY MORNING ACROSS PORTIONS OF THE OUTLOOK AREA WITH THE THREAT FOR LARGE HAIL CONTINUING. ONCE THE MORNING ACTIVITY CLEARS...A COLD FRONT WILL BE PUSHING EAST THROUGH THE REGION WITH ADDITIONAL THUNDERSTORMS POSSIBLE DURING THE AFTERNOON ALONG THE FRONT. WITH THE AIRMASS AHEAD OF THE COLD FRONT BECOMING MODERATELY TO STRONGLY UNSTABLE IT IS POSSIBLE THAT A FEW AFTERNOON SEVERE THUNDERSTORMS COULD AFFECT THE CENTRAL AND EASTERN PARTS OF THE OUTLOOK REGION BEFORE THEY MOVE EAST OF THE OUTLOOK AREA. LARGE HAIL...DAMAGING WINDS AND EVEN A TORNADO OR TWO WILL BE POSSIBLE WITH THE STRONGER STORMS. THE GREATEST POTENTIAL LOOKS TO EXISTS GENERALLY ALONG AND SOUTHEAST OF A KANSAS CITY TO KIRKSVILLE LINE DURING THE AFTERNOON HOURS. THERE WILL BE THE POTENTIAL FOR PERIODIC THUNDERSTORMS FROM SATURDAY NIGHT THROUGH TUESDAY AS SEVERAL WEATHER SYSTEMS WILL BE MOVING THROUGH THE REGION. AT THIS TIME...THERE ARE TOO MANY UNCERTAINTIES IN TIMING AND LOCATION TO HIGHLIGHT A SPECIFIC SEVERE THREAT. HOWEVER... FLOODING WILL LIKELY BECOME A CONCERN GIVEN THE REPEATED ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON ALONG AND SOUTHEAST OF A KANSAS CITY TO KIRKSVILLE LINE. DEROCHE
In the hours before
Special weather statement, Apr 22, 4:31 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 AM CDT FRI APR 22 2011
KSZ102-MOZ004-012-013-020-221000-
ANDREW MO-BUCHANAN MO-DE KALB MO-DONIPHAN KS-GENTRY MO-
431 AM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GENTRY...NORTHERN
BUCHANAN...DEKALB...SOUTHERN ANDREW AND EASTERN DONIPHAN COUNTIES
UNTIL 500 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COUNTRY CLUB VILLA...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SAVANNAH...MAYSVILLE...CLARKSDALE...UNION STAR...KING CITY...
COSBY...HELENA...AMITY...FAIRPORT AND WEATHERBY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 45 AND 62.
I-229 BETWEEN MILE MARKERS 3 AND 14.
LAT...LON 3989 9512 3987 9510 3986 9506 3990 9502
3990 9497 3992 9499 4013 9427 3984 9421
3979 9421 3970 9503 3988 9514
TIME...MOT...LOC 0932Z 251DEG 52KT 3982 9483
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:56 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 34 min |
| Apr 22, 4:31 AM CDT | Special Weather Statement | EAX | DeKalb | 29 min |
| Apr 22, 4:56 AM CDT | Special Weather Statement | EAX | Buchanan, Daviess, DeKalb | 49 min |
| Apr 22, 5:12 AM CDT | Special Weather Statement | EAX | Clay, Platte | 48 min |
| Apr 22, 5:18 AM CDT | Special Weather Statement | EAX | Linn | 42 min |
| Apr 22, 5:21 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Jackson, Platte | 39 min |
| Apr 22, 5:56 AM CDT | Special Weather Statement | EAX | Clay, Jackson, Lafayette, Ray | 49 min |
| Apr 22, 6:05 AM CDT | Special Weather Statement | EAX | Linn | 40 min |
| Apr 22, 6:27 AM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| Apr 22, 6:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| Apr 22, 7:57 AM CDT | Special Weather Statement | EAX | Randolph | 18 min |
| Apr 22, 1:27 PM CDT | River Flood Warning | EAX | Carroll | 27 hr |
| Apr 22, 4:08 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Apr 22, 4:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis | 30 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 16 min |
| Apr 22, 5:50 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 27 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.